# SDR SWAA2022042692567

- Difficulty date: April 9, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE THRESHOLD WEB WITH CORROSION RBL 23-26 AND WL 157-163 AND BETWEEN BSTA 794-847 / [01] REMOVED CORROSION ON THRESHOLD WEB AT AFT CARGO BETWEEN STA 794 AND 847 RBL 23-26 AS PER B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP #1;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL DAKOTA ULTRASONIC MX-3. CALIB DUE 6-21-22. MINI THICK 0.044'.;[04] ORIGINAL MAT .05' MAT REMAINING .044' MAT REMOVED .006' FOUND OUT OF LIMITS AS PER B737-700 SRM 53-60-15-0I-1 AND 53-60-15-1A-1;[05] VERIFIED STEP 4.;[06] COMPLETED TABLE MEASUREMENT;[07] LOCATED/DRILLED AND COUNTERSUNK NEW THRESHOLD WEB RBL 23-26 AND WL 157-163 AND BETWEEN BSTA 794-847 AS PER B737-700 SRM 51-40-05-0G-0 AND 51-40-08-0G-0. PO# 1761859;[08] VERIFIED STEP 7;[09] OK TO INSTALL NEW WEB;[10] LATE ENTRY: TREAT/PRIME AND ENAMEL ON THRESHOLD WEB WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004E2GP;[11] VERIFIED STEP 10;[12] REF. TASK CARD TTG8Q004E2GP FOR WEB INSTALLATION.;[13] VERIFIED STEP 12
